Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Finite sections of Segal-Bargmann space Toeplitz operators with polyradially continuous symbols


Authors: Albrecht Böttcher and Hartmut Wolf
Journal: Bull. Amer. Math. Soc. 25 (1991), 365-372
MSC (1985): Primary 47B35; Secondary 45L05
DOI: https://doi.org/10.1090/S0273-0979-1991-16078-7
MathSciNet review: 1090404
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Axler, Bergman spaces and their operators, Surveys of Some Recent Results in Operator Theory, Pitman Res. Notes, vol. 171, Longman, 1988, pp. 1-50. MR 958569
  • 2. C. A. Berger and L. A. Coburn, Toeplitz operators and quantum mechanics, J. Funct. Anal. 68 (1986), 273-299. MR 859136
  • 3. C. A. Berger and L. A. Coburn, Toeplitz operators on the Segal-Bargmann space, Trans. Amer. Math. Soc. 301 (1987), 813-829. MR 882716
  • 4. A. Böttcher, Truncated Toeplitz operators on the polydisk, Monatsh. Math. 110 (1990), 23-32. MR 1072725
  • 5. A. Böttcher and B. Silbermann, The finite section method for Toeplitz operators on the quarter-plane with piecewise continuous symbols, Math. Nachr. 110 (1983), 279-291. MR 721280
  • 6. A. Böttcher and B. Silbermann, Analysis of Toeplitz operators, Akademie-Verlag, 1989 and Springer-Verlag, 1990. MR 1071374
  • 7. R. G. Douglas and R. Howe, On the C, Trans. Amer. Math. Soc. 158 (1971), 203-217. MR 288591
  • 8. I. Gohberg and I. A. Feldman, Convolution equations and projection methods for their solution, Transl. Math. Monographs, vol. 41, Amer. Math. Soc., Providence, RI, 1974. MR 355675
  • 9. A. V. Kozak, On the finite section method for multidimensional discrete convolutions, Mat. Issled. 8 (29) (1973), 157-160. (Russian) MR 336426
  • 10. V. S. Pilidi, On multidimensional bisingular operators, Dokl. Akad. Nauk SSSR 201 (1971), 787-789. (Russian) MR 301578
  • 11. I. B. Simonenko, On multidimensional discrete convolutions, Mat. Issled. 1 (3) (1968), 108-122. (Russian) MR 257763
  • 12. H. Widom, Asymptotic behavior of block Toeplitz matrices and determinants II, Adv. in Math. 21 (1976), 1-29. MR 409512

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47B35, 45L05

Retrieve articles in all journals with MSC (1985): 47B35, 45L05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16078-7

American Mathematical Society